On the quantum invariants for the spherical Seifert manifolds

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We study the Witten-Reshetikhin-Turaev SU(2) invariant for the Seifert manifolds S 3/Gamma where Γ is a finite subgroup of SU(2). We show that the WRT invariants can be written in terms of the Eichler integral of modular forms with half-integral weight, and we give an exact asymptotic expansion of the invariants by use of the nearly modular property of the Eichler integral. We further discuss that those modular forms have a direct connection with the polyhedral group by showing that the invariant polynomials of modular forms satisfy the polyhedral equations associated to Γ.

Original languageEnglish
Pages (from-to)285-319
Number of pages35
JournalCommunications in Mathematical Physics
Volume268
Issue number2
DOIs
Publication statusPublished - Dec 1 2006
Externally publishedYes

Fingerprint

Seifert Manifold
Quantum Invariants
Modular Forms
Invariant
Invariant Polynomials
subgroups
Asymptotic Expansion
polynomials
Subgroup
expansion

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

On the quantum invariants for the spherical Seifert manifolds. / Hikami, Kazuhiro.

In: Communications in Mathematical Physics, Vol. 268, No. 2, 01.12.2006, p. 285-319.

Research output: Contribution to journalArticle

@article{45f67b8ea4a54837852f6f93578bad7c,
title = "On the quantum invariants for the spherical Seifert manifolds",
abstract = "We study the Witten-Reshetikhin-Turaev SU(2) invariant for the Seifert manifolds S 3/Gamma where Γ is a finite subgroup of SU(2). We show that the WRT invariants can be written in terms of the Eichler integral of modular forms with half-integral weight, and we give an exact asymptotic expansion of the invariants by use of the nearly modular property of the Eichler integral. We further discuss that those modular forms have a direct connection with the polyhedral group by showing that the invariant polynomials of modular forms satisfy the polyhedral equations associated to Γ.",
author = "Kazuhiro Hikami",
year = "2006",
month = "12",
day = "1",
doi = "10.1007/s00220-006-0094-1",
language = "English",
volume = "268",
pages = "285--319",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the quantum invariants for the spherical Seifert manifolds

AU - Hikami, Kazuhiro

PY - 2006/12/1

Y1 - 2006/12/1

N2 - We study the Witten-Reshetikhin-Turaev SU(2) invariant for the Seifert manifolds S 3/Gamma where Γ is a finite subgroup of SU(2). We show that the WRT invariants can be written in terms of the Eichler integral of modular forms with half-integral weight, and we give an exact asymptotic expansion of the invariants by use of the nearly modular property of the Eichler integral. We further discuss that those modular forms have a direct connection with the polyhedral group by showing that the invariant polynomials of modular forms satisfy the polyhedral equations associated to Γ.

AB - We study the Witten-Reshetikhin-Turaev SU(2) invariant for the Seifert manifolds S 3/Gamma where Γ is a finite subgroup of SU(2). We show that the WRT invariants can be written in terms of the Eichler integral of modular forms with half-integral weight, and we give an exact asymptotic expansion of the invariants by use of the nearly modular property of the Eichler integral. We further discuss that those modular forms have a direct connection with the polyhedral group by showing that the invariant polynomials of modular forms satisfy the polyhedral equations associated to Γ.

UR - http://www.scopus.com/inward/record.url?scp=33750009886&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750009886&partnerID=8YFLogxK

U2 - 10.1007/s00220-006-0094-1

DO - 10.1007/s00220-006-0094-1

M3 - Article

AN - SCOPUS:33750009886

VL - 268

SP - 285

EP - 319

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -